# SDR AALA20070291

- Difficulty date: February 5, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1349/05FEB - NOSE GEAR RED UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF DURING GEAR RETRACTION.  CYCLED LANDING GEAR WITH NO CHANGE.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  PERFORMED NOSE LANDING GEAR STRUT INSPECTION AND SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
